Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have dizziness, lower abdominal cramps, feeling of bloating after taking susten

I am 30 years old, married for 1 years. My LMP was 7th April 2011, We was trying for a baby. My doc suggest me to take susten 200 starts frm 21st April for 10 days, indicate to take twice per day. After taking it I have dizziness , Lower Abdominal Cramps, feeling of bloating . After finishing whole pills , the dizziness have stopped but I do feel sometimes lower abdominal cramps and bloating. Is this normal, and am I PREGNANT ?
Mon, 2 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi,
The symptoms you felt are stopped after a course of medicine suggests that it may be due to medicine.
To tell about pregnancy is too early but after 12th May you go for test for pregnancy if you do not get period till 7th may as expected.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good evening! Here are a list of symptoms I ve been suffering with for the past 4 months, symptoms of which some have become progressively worse so much so I am barely sleeping and am starting to feel very, very tired with living like this. They do not necessary all happen simultaneously, example, at the moment I am merely fatiqued, aching in my limbs, a headache (feels like a migraine but it s lacking potency), stomach cramps and slight nausea. :) They are also in no particular order, apologies! Heartbeat in stomach, fast but not irregular Heartburn Bloating Barking cough Stomach spasms Stomach Cramps Nausea Constipation Diahrrea Fatigue Sleeping for 12-13 hours and still feeling unimaginably tired Sleeping for 6-8 hours and still feeling unimaginably tired Waking up feeling stiff Dizziness Low level lingering headache, all over Shakiness Migraine Blocked nose (left, although occasionally right) Numb cheek (left) Sore left shoulder Sharp jaw pain (left) Jaw ache (left) Sharp pain in collar bone, under left breast (Random sharp pains, right thigh, left calf, right jaw, left lower abdomen) Muscle ache all over Pins in needles back of hands BOTH Tender skin on right knee, calf (deep inside a pain like the ache you get AFTER cramp) Any advice what these things could MEAN would be a GREAT relief. I m just struggling to get an appointment with my GP and need something tangible to rationalise on at the moment until I can see someone and get something done.. Thank you again!

doctor1 MD

I am experiencing abdominal cramps and bloating, along with lower back pain. I have been passing foul smelling wind and stools. I also have a headache and feel dizzy. This has been going on for the last 2 weeks. I suffered from trapped wind a few years ago and took the relevant meds which worked. I have been taking peppermint capsules since sunday but have had no relief. Any suggestions would be welcome. Thank you.

doctor1 MD

My period went off about 2 weeks ago and like i had sex last Friday and like yesterday and today I have been really tired and my back has been killing me and my stomach has been cramping like crazy i cant lay on my stomach because it hurts i feel like bloated and the cramping is hurting real bad like im about to be on my period again.. Idk what it is Could you tell me... Could it be Pregnancy?..What have I done..Nothing yet because i am not sure what to do i was going to try and take a test next Friday I guess

Recent questions on  Dizziness

doctor1 MD

Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?